# SDR ASAA0410042

- Difficulty date: January 26, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: N140L90220MA
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION FOUND EMERGENCY EXIT LIGHTING CONTROL CIRCUIT BREAKER WILL NOT TEST.  REPAIRED WIRING.  OPS CHECK GOOD.  (M)
